# SDR UIEA2021032100653

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Inoperative
- Location: Handset
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4  FLT  ATTEND HANDSET CRADLE INOP.( REMOVED AND REPLACED MAIN CABIN L-4 FLT ATTEND HANDSET CRADLE IAW AMM 23-42-01. OPS CHECK GOOD. )
